Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

Child is febrile and vomits all medicines prescribed for fever, cough, runny nose, also on nebulization. Should I hospitalize him?

my son 2.5 yrs old is having high grade fever , cough since 3 days, runny nose since 2 days. he was prescribed syp amox-clav bid 5 ml two times a day, syp bricarex 5 ml 3 times a day and syp ibugesic plus when he had fever. today on the 3rd day the fever is persistent. he is being nebulised since today with asthalin every 2 hrs and budecort evry 4 hrs. he is febrile and vomits out all the medication . should i hospitalise him?
Asked On : Mon, 24 Sep 2012
Answers:  1 Views:  31
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Pediatrician 's  Response
Dear adp2504 I am sorry to hear about your child. I think he has definitely got chest infection. As you mention
the baby vomited out all medications he better should be sent to hospital. Apart from chest X-ray blood tests
for infection and hydration baby may need to have fluid by i.v. so also antibiotics as well. Kindest regards Dr.S.K.Mukherjee
Answered: Mon, 24 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor